# SDR 07FDEA03706

- Difficulty date: September 13, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 73,998 hours, 24,502 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 2024CT3
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD ELEVATOR UPPER SKIN BULGE/CRACKED AND CORRODED 1.5" FROM  INBOARD END AND 2 FEET FROM TRAILING EDGE.  REMOVED ENTIRE DAMAGED UPPER SKIN SECTION, APPROXIMATELY 18" TIMES 24", REQUIRED  FOR DISCREPANCY CLEAN-UP AND REPAIRED IAW MD/DC10-10 SRM 55-10-00 FIG,8 VOL, 1.  CALCULATED NEW WEIGHT AND BALANCE FOR LEFT OUTBOARD ELEVATOR AT 892.77 TAIL HEAVY INCH POUNDS, FOUND TO BE WITHIN LIMITS IAW MD/DC10 SRM 55-20-00 PAGE 1, PARAGRAPH 1A, VOL 11.
